advertisement
Question
Posted by: Radha | 2004/10/11

NO PERIOD AFTER STOPPING THE PILL

Dear Gyna Doc

I used to have perfectly regular periods even before I went on the pill in March 2003. They were exactly 28-days and I always knew when they were coming because my PMS symptoms were so distinct and always around 2 weeks before my period would start

i stopped taking the Pill in March this year. Since then I had one period starting on 30th April, one starting on 30th July and then none since.

I visited my gynae in August who did his checks + tests and he assures me that everything is normal and that my period should regulate itself soon. (said that this sometimes happens when u stop taking the pill)

It is now 6 months since I last took the pilll - if everything is normal can I expect my next period next month ?
Any thoughts or ideas ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do have a period of `no periods` after the pill but this is rare and only lasts a couple of months. Your period should settle in the next month or 2 otherwise further testing is indicated.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement